# SDR CA051007008

- Difficulty date: October 6, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 2,214 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: D3A32CC90MN
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ROUTINE INSPECTION, THE PROPELLER WAS FOUND LEAKING. PART OF THE INSPECTION CALLS OUT TO ENSURE THERE IS NO RED DYE LEAKING FROM THE PROP HUB ASSEMBLY. THE PROP HAS BEEN REMOVED FROM THE AIRCRAFT AND SENT TO THE OVERHAUL FACILITY.  THIS IS THE SECOND TIME THE PROPELLER HAS LEAKED.  HAVE ASKED FOR THE HUB ASSEMBLY TO BE NDT TO ENSURE THERE IS NO CRACKS.   INSTALLED A LOANED PROP AND THE AIRCRAFT RETURNED TO THE FLIGHT LINE.
